# SDR SWAA020747

- Difficulty date: April 8, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 51,381 hours, 41,171 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS116080290
- Condition: Leaking
- Location: Rt Mlg W/W
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, B HYD SYSTEM, FLUID LEAK NOTICED INFLIGHT AND RETURNED TO PHX.  REMOVED AND REPLACED B HYD SYSTEM FLEX HOSE FROM B HYD PUMP TO ACOUSTIC FILTER PER MM.
